# SDR MWEA97746

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 39613011
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, UNABLE TO ACHIEVE MORE THAN 4 PSID CAB PRESSURE.  MTC REMOVED AND REPLACED FLOW CONTROL VALVE, VISUALLY CHECKED ACM AND FOUND AIR LEAK FROM FWD AIRSTR DOOR.  ADJUSTED IAW MM 52-62-0.
